# SDR CNMA20100025

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-28A
- Aircraft serial: 27971
- Aircraft time: 64,891 hours, 21,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY ESCAPE SLIDE BLEW (REF OAI W/C 75TC-0893) R&R R-1 DOOR EMERGENCY ESCAPE SLIDE IAW MM 25-66 & OAI W/C 75TC-0893. CHECKED R-1 DOOR EMERGENCY MECHANISM IAW MM 52-11-20, FOUND MODE SELECTOR LEVER OUT OF ADJUSTMENT, ALSO RETRACTABLE DOOR (KNUCKLE BUSTER) WAS NOT EXTENDED PROPERLY.  MADE ALL ADJUSTMENTS IAW MM 52-11-20. CHECKED OPERATION OF GIRT BAR MECHANISM, FOUND GIRT BAR CRANK AND CAM LOOSE (FWD SIDE) TIGHTENED ALL LOOSE HARDWARE, ALSO FOUND GIRT BAR MECHANISM STIFF - LUBED MECHANISM ALL MX PERFORMED IAW MM 52-11.
